# SDR 5APR577Y6

- Difficulty date: April 9, 2009
- Submitted: April 22, 2009
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N802AF
- Make and model: Pilats PC1247
- Aircraft serial: 802
- Aircraft time: 1,635 hours, 1,531 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,635 hours, 1,531 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Mlg Brake
- Part time: 1,635 hours, 1,531 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, THE LT MAIN WHEEL WAS REMOVED TO REPACK THE WHEEL BEARINGS.  IT WAS DISCOVERED THAT THE OTBD BRAKE DISC ON THE LT BRAKE WAS BROKEN INTO 2 PIECES. THE BRAKE ASSY WAS REMOVED AND REPLACED.
